# SDR YENA201704230295

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 31,477 hours, 19,723 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Empty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WEEKLY CHECK, FOUND FWD PASSENGER DOOR PRESSURE GAUGE AT 0 PSI.   INSPECTED FWD PASSENGER DOOR PNEUMATIC ASSEMBLY AND FOUND THE PNEUMATIC ASSEMBLY DIAPHRAGM PUNCTURED.  R & R THE DIAPHGRAM IAW 52-11-53 AND SERVICE DOOR IAW 52-11-51.  ACFT OK FOR SERVICE.
